# SDR SWI2025F00913

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Seized
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-3 LOWER AFT OUTBOARD ROLLER SEIZED  (C-CHECK RO 07/15/2025)REMOVED LH 3-3 BOTTOM AFT OUTBOARD SLAT TRACK ROLLER REF CRJ900 AMM 27-81-43-000-808-A01. INSTALLED NEW, SERVICEABLE ROLLER REF CRJ900 AMM 27-81-43-400-808-A01. TORQUE WRENCH 10139TUC CAL DUE 30 SEP 25
